# SDR QXEA2021101800478

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 8,717 hours, 5,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 17068347903
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE PARTIALLY DEPLOYED. REMOVED FROM SERVICE. REMOVED SLIDE AND FERRIES FOR REPAIRS.  FOUND GIRT BAR FORWARD SPRING DAMAGED. REPLACED SPRING. REPLACED ESCAPE SLIDE.
